Journal article icon

Journal article

Some examples of the behaviour of conformal geodesics

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Journal of Geometry and Physics
Volume:
62
Issue:
8
Pages:
1778-1792
Publication date:
2012-08-05
DOI:
ISSN:
0393-0440
URN:
uuid:b3d5c945-339a-4fe2-ba5c-3a8fd58b9262
Source identifiers:
354512
Local pid:
pubs:354512

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP